# SDR 2020FA0000333

- Difficulty date: July 9, 2020
- Submitted: July 14, 2020
- Operation: General aviation
- Aircraft: N654CS
- Make and model: Cessna 172S
- Aircraft serial: 172S9166
- Aircraft time: 5,873 hours, 1 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Part serial: 8176257
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ON APPROACH FOR LANDING, ALT FLD CIRCUIT BREAKER POPPED / ALTERNATOR FAILURE / BURNING SMELL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
